# SDR P5CA9500301

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 2280-2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FLOOR OMEGAS AND ANGLE BRACKET BETWEEN BS 2280-2360 LBL 0 TO RBL 70.  REMOVED CORROSION PER BOEING SRM 51-10-01 WITHIN LIMITS PER 53-10-01.
